Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Using Mintop for hair loss. Is it necessary to take Dutasteride because it has side effects?

Dear Doctor, I am getting the treatment for hair loss . I have been prescribed ,zydip lotion in the morning , mintop lotion 10% at night and DUTE ( Dutasteride tablet )0.5 mg daily once at night. As i have found out that use of dutasteride has side effects like low libido and erectile dysfunction . Is it very necessary to take dutasteride ? Are the side effects i mentioned can be reversed ?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  702
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi actually dueterostide will increase the potency of minoxidil as it is a synergetic drug.dueterostide is not a must if u have side effects.all the side effects are reversed once it is stopped
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor